# SDR DALA2015040102549

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 571
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER PRODUCTION DOUBLER BS X=571 BETWEEN LONG 30-29 RT AT MID CARGO COMPARTMENT.  CORROSION ON INNER PRODUCCTION DOUBLER BS Y= 571 BETWEEN LONGERON 30-29 RT WAS REMOVED AND REWORKED AREAS WAS TREATED AND PAINTED IAW SRM,  51-10-3 PAR.
